Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Giaquinta - P. M. Mariano - G. Modica - D. Mucci

Currents and Curvature Varifolds in Continuum Mechanics

created by modica on 22 Apr 2010
modified by mucci on 28 Jul 2011

[BibTeX]

Published Paper

Inserted: 22 apr 2010
Last Updated: 28 jul 2011

Journal: Amer. Math. Soc. Transl. Ser. 2
Volume: 229
Pages: 97-117
Year: 2010


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1